WIAS Preprint No. 986, (2004)

Asymptotic analysis of elastic curved rods


  • Vodák, Rostislav

2010 Mathematics Subject Classification

  • 74K10 35J25 74B99


  • curved rods, low geometrical regularity, 1-D asymptotic model, asymptotic analysis




We suppose a convergent sequence of curved rods made from an isotropic elastic material and clamped on the lower basis or on both bases, and the linearized elasticity system posed on the sequence of the curved rods. We study the asymptotic behaviour of the stress tensor and the solution to this system, when the radius of the domains tends to zero. The curved rods with a nonsmooth line of centroids are covered by the used asymptotic method as well.

Appeared in

  • Math. Methods Appl. Sci., 30 (2007), pp. 43-75

Download Documents